Alert archive / Ohio / River Flood Warnings in 2019

River Flood Warning 49, NWS Cleveland, OH

April 20, 2019Marion County, Ohio

NWS Cleveland, OH issued this river flood warning at Apr 20, 2019, 4:35 PM EDT for Marion County, Ohio. It took effect at Apr 20, 2019, 7:11 PM EDT. It was in force for 21 hr.

The area

The outline as issued.

The facts

Issued
Apr 20, 2019, 4:35 PM EDT (20:35 UTC)
In effect from
Apr 20, 2019, 7:11 PM EDT
Expired
Apr 21, 2019, 4:10 PM EDT
In force
21 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Marion County, OH

The radar

The Cincinnati radar (KILN), 134 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Larue (LARO1). The gauge peaked at 11.79 ft at Apr 21, 2019, 3:00 AM EDT.

actionminormoderatemajor51004/2004/2104/22
Action stage
8 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

200 
WGUS41 KCLE 202035
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
435 PM EDT Sat Apr 20 2019

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Scioto River Near Larue

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-210435-
/O.NEW.KCLE.FL.W.0049.190420T2311Z-190422T0000Z/
/LARO1.1.ER.190420T2311Z.190421T0600Z.190421T1800Z.NO/
435 PM EDT Sat Apr 20 2019

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Scioto River Near Larue
* until Sunday evening.
* At 4 PM the stage was 10.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and rise to near 
  11.3 feet by late tonight. The river will fall below flood stage by
  Sunday afternoon.
* At 11.0 feet...Flooding occurs in agricultural areas near the 
  river.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342

$$
BM
5 follow-up statements
351 
WGUS81 KCLE 210335
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1135 PM EDT Sat Apr 20 2019

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Black River At Elyria
  Scioto River Near Larue

...The flood warning continues for the following rivers in Ohio...

  Eagle Creek Above Findlay

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-211135-
/O.EXT.KCLE.FL.W.0046.000000T0000Z-190422T1030Z/
/WDVO1.1.ER.190419T2317Z.190421T0330Z.190422T0430Z.NO/
1135 PM EDT Sat Apr 20 2019

...Flood warning extended until Monday morning...The flood warning 
continues for
  The Portage River At Woodville.
* Until Monday morning. 
* At 11:30 PM Saturday the stage was...10.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by early Monday morning.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
  near homes on Water, Bierley, and Bridge Streets in Pemberville. 
  The river floods Trail Marker Park up to Erie Street in Woodville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-211135-
/O.EXT.KCLE.FL.W.0047.000000T0000Z-190421T1648Z/
/ELRO1.1.ER.190420T1442Z.190420T2330Z.190421T1048Z.NO/
1135 PM EDT Sat Apr 20 2019

...Flood warning extended until Sunday afternoon...The flood warning 
continues for
  The Black River At Elyria.
* Until Sunday afternoon. 
* At 11:15 PM Saturday the stage was...10.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will fall to below flood stage by Sunday morning.
* At 11.0 feet...Flooding begins in low lying areas near the river in
  Elyria. Flooding along the East Branch of the Black River on Foster
  Road in Penfield Township. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-211135-
/O.EXT.KCLE.FL.W.0049.000000T0000Z-190422T1000Z/
/LARO1.1.ER.190420T2233Z.190421T0600Z.190422T0400Z.NO/
1135 PM EDT Sat Apr 20 2019

...Flood warning extended until Monday morning...The flood warning 
continues for
  The Scioto River Near Larue.
* Until Monday morning. 
* At 11:00 PM Saturday the stage was...11.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 11.0 feet.
* The river will rise to near 11.8 feet by late tonight. The river 
  will fall below flood stage early Monday morning.
* At 12.0 feet...Flooding occurs in lowland areas south of the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC063-211135-
/O.CON.KCLE.FL.W.0048.000000T0000Z-190421T2330Z/
/FECO1.2.ER.190420T1637Z.190421T0500Z.190421T1730Z.UU/
1135 PM EDT Sat Apr 20 2019

The flood warning continues for
  The Eagle Creek Above Findlay.
* Until Sunday evening. 
* At 11:00 PM Saturday the stage was...10.2 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will rise to near 10.5 feet by late tonight. The river 
  will fall below flood stage Sunday afternoon.
* At 11.0 feet...Flooding will threaten residences along Fremont and 
  Graceland Avenue, East Lincoln Street, and Brookside Drive. Other 
  roads impacted include East High Street, Wilson Street, Blanchard 
  Avenue near Graceland Avenue, Rosemont Drive and Beechmont Drive to
  Main Street, and Eastview north of 6th Street.

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$
380 
WGUS81 KCLE 211056
FLSCLE
Flood Statement
National Weather Service Cleveland OH
656 AM EDT Sun Apr 21 2019

...The flood warning is cancelled for the following rivers in Ohio...

  Black River At Elyria
  Eagle Creek Above Findlay

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Blanchard River Near Findlay
  Scioto River Near Larue

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-211856-
/O.CON.KCLE.FL.W.0046.000000T0000Z-190422T1030Z/
/WDVO1.1.ER.190419T2317Z.190421T1030Z.190422T0430Z.NO/
656 AM EDT Sun Apr 21 2019

The flood warning continues for
  The Portage River At Woodville.
* Until Monday morning. 
* At  6:30 AM Sunday the stage was...10.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by late tonight.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
  near homes on Water, Bierley, and Bridge Streets in Pemberville. 
  The river floods Trail Marker Park up to Erie Street in Woodville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-211126-
/O.CAN.KCLE.FL.W.0047.000000T0000Z-190421T1648Z/
/ELRO1.1.ER.190420T1442Z.190420T2330Z.190421T0815Z.NO/
656 AM EDT Sun Apr 21 2019

The flood warning is cancelled for 
  The Black River At Elyria.
* At  6:15 AM Sunday the stage was...9.1 feet. 
* Flood stage is 9.5 feet.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township 
  along Woodside Drive. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC063-211856-
/O.CON.KCLE.FL.W.0050.000000T0000Z-190422T0000Z/
/FDYO1.1.ER.190421T0630Z.190421T1200Z.190421T1800Z.NO/
656 AM EDT Sun Apr 21 2019

The flood warning continues for
  The Blanchard River Near Findlay.
* Until this evening. 
* At  6:00 AM Sunday the stage was...11.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 11.0 feet.
* The river will rise to near 11.3 feet this morning. The river 
  will fall below flood stage this afternoon.
* At 12.0 feet...Water impacts River Street and Apple Alley on the 
  west side of Findlay, Blanchard Street between Sandusky and Main 
  Cross, and several streets south of Clinton Court near Riverside 
  Park.

&&

LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
      4101 8359 4101 8388             

$$

OHC101-211856-
/O.CON.KCLE.FL.W.0049.000000T0000Z-190422T1000Z/
/LARO1.1.ER.190420T2233Z.190421T0715Z.190422T0400Z.NO/
656 AM EDT Sun Apr 21 2019

The flood warning continues for
  The Scioto River Near Larue.
* Until Monday morning. 
* At  6:00 AM Sunday the stage was...11.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 11.0 feet.
* The river will rise to near 11.7 feet by this morning. The river 
  will fall below flood stage late tonight.
* At 12.0 feet...Flooding occurs in lowland areas south of the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC063-211126-
/O.CAN.KCLE.FL.W.0048.000000T0000Z-190421T2330Z/
/FECO1.2.ER.190420T1637Z.190421T0445Z.190421T0909Z.UU/
656 AM EDT Sun Apr 21 2019

The flood warning is cancelled for 
  The Eagle Creek Above Findlay.
* At  6:00 AM Sunday the stage was...8.4 feet. 
* Flood stage is 9.0 feet.
* At 9.0 feet...Eagle Creek will overrun its banks and begin to 
  inundate portions of Fremont and Graceland Avenue. Water will 
  inudate a field near Rosemont Drive.

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$
142 
WGUS81 KCLE 211418
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1018 AM EDT Sun Apr 21 2019

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Blanchard River Near Findlay
  Scioto River Near Larue
  Scioto River Near Prospect

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-212218-
/O.EXT.KCLE.FL.W.0046.000000T0000Z-190422T2320Z/
/WDVO1.1.ER.190419T2317Z.190421T1800Z.190422T1720Z.NO/
1018 AM EDT Sun Apr 21 2019

...Flood warning extended until Monday evening...The flood warning 
continues for
  The Portage River At Woodville.
* Until Monday evening. 
* At  9:30 AM Sunday the stage was...10.7 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will rise to near 10.8 feet by this afternoon. The river 
  will fall below flood stage Monday afternoon.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
  near homes on Water, Bierley, and Bridge Streets in Pemberville. 
  The river floods Trail Marker Park up to Erie Street in Woodville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC063-211920-
/O.EXT.KCLE.FL.W.0050.000000T0000Z-190421T1920Z/
/FDYO1.1.ER.190421T0630Z.190421T1200Z.190421T1320Z.NO/
1018 AM EDT Sun Apr 21 2019

...Flood warning extended until this afternoon...The flood warning 
continues for
  The Blanchard River Near Findlay.
* Until this afternoon. 
* At  8:00 AM Sunday the stage was...11.2 feet. 
* Minor flooding is occurring and Nonflood flooding is forecast. 
* Flood stage is 11.0 feet.
* The river will fall to below flood stage by early afternoon  
  morning.
* At 12.0 feet...Water impacts River Street and Apple Alley on the 
  west side of Findlay, Blanchard Street between Sandusky and Main 
  Cross, and several streets south of Clinton Court near Riverside 
  Park.

&&

LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
      4101 8359 4101 8388             

$$

OHC101-212218-
/O.EXT.KCLE.FL.W.0049.000000T0000Z-190422T0300Z/
/LARO1.1.ER.190420T2233Z.190421T0715Z.190421T2100Z.NO/
1018 AM EDT Sun Apr 21 2019

...Flood warning extended until this evening...The flood warning 
continues for
  The Scioto River Near Larue.
* Until this evening. 
* At 10:00 AM Sunday the stage was...11.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 11.0 feet.
* The river will fall to below flood stage by late this afternoon.
* At 12.0 feet...Flooding occurs in lowland areas south of the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-212218-
/O.EXT.KCLE.FL.W.0051.190421T2100Z-190423T0900Z/
/PRGO1.1.ER.190421T2100Z.190422T1200Z.190423T0300Z.NO/
1018 AM EDT Sun Apr 21 2019

...Flood warning extended until late Monday night...The flood warning
continues for
  The Scioto River Near Prospect.
* From late this afternoon until late Monday night.
* At 10:00 AM Sunday the stage was...8.8 feet. 
* Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* Forecast to rise abvoe flood stage by late this afternoon and rise 
  to near 9.7 feet by Monday morning. The river will fall below flood
  stage by Monday night.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324

$$
BM
045 
WGUS81 KCLE 211941
FLSCLE
Flood Statement
National Weather Service Cleveland OH
341 PM EDT Sun Apr 21 2019

...The flood warning continues for the following rivers in Ohio...

  Scioto River Near Larue
  Scioto River Near Prospect
  Portage River At Woodville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-220341-
/O.CON.KCLE.FL.W.0046.000000T0000Z-190422T2320Z/
/WDVO1.1.ER.190419T2317Z.190422T0000Z.190422T1720Z.NO/
341 PM EDT Sun Apr 21 2019

The flood warning continues for
  The Portage River At Woodville.
* Until Monday evening. 
* At  3:30 PM Sunday the stage was...10.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will rise to near 10.8 feet by this evening. The river 
  will fall below flood stage Monday afternoon.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
  near homes on Water, Bierley, and Bridge Streets in Pemberville. 
  The river floods Trail Marker Park up to Erie Street in Woodville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC101-220217-
/O.EXT.KCLE.FL.W.0049.000000T0000Z-190422T0217Z/
/LARO1.1.ER.190420T2233Z.190421T0715Z.190421T2017Z.NO/
341 PM EDT Sun Apr 21 2019

...Flood warning extended until this evening...The flood warning 
continues for
  The Scioto River Near Larue.
* Until this evening. 
* At  3:00 PM Sunday the stage was...11.1 feet. 
* Minor flooding is occurring and Nonflood flooding is forecast. 
* Flood stage is 11.0 feet.
* The river will fall to below flood stage by early this evening.
* At 12.0 feet...Flooding occurs in lowland areas south of the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-220341-
/O.EXT.KCLE.FL.W.0051.190421T1939Z-190423T0900Z/
/PRGO1.1.ER.190421T1710Z.190422T0600Z.190423T0300Z.NO/
341 PM EDT Sun Apr 21 2019

...Flood warning extended until late Monday night...The flood warning
continues for
  The Scioto River Near Prospect.
* Until late Monday night. 
* At  3:00 PM Sunday the stage was...9.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will rise to near 9.7 feet by late tonight. The river 
  will fall below flood stage Monday night.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect. 
  Flooding occurs near Elm Street in northern parts of Prospect.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324

$$
BM
868 
WGUS81 KCLE 212010
FLSCLE
Flood Statement
National Weather Service Cleveland OH
410 PM EDT Sun Apr 21 2019

...The flood warning is cancelled for the following rivers in Ohio...

  Scioto River Near Larue

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC101-212040-
/O.CAN.KCLE.FL.W.0049.000000T0000Z-190422T0217Z/
/LARO1.1.ER.190420T2233Z.190421T0715Z.190421T1940Z.NO/
410 PM EDT Sun Apr 21 2019

The flood warning is cancelled for 
  The Scioto River Near Larue.
* At  4:00 PM Sunday the stage was...10.97 feet. 
* Flood stage is 11.0 feet.
* At 12.0 feet...Flooding occurs in lowland areas south of the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 20, 3:36 PM EDT, 59 minutes earlier.

Area forecast discussion, Apr 20, 3:36 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
National Weather Service Cleveland OH
336 PM EDT Sat Apr 20 2019

.SYNOPSIS...
Surface low pressure will move northeast through western
Pennsylvania and New York to Quebec by Sunday morning. A weak
trough will linger back southwest behind the low pressure system
Sunday morning. High pressure will build east across the area
Sunday afternoon and Sunday night. The high will slide south
across the Tennessee Valley region Monday and become nearly
stationary. Low pressure will move northeast through the central
Great Lakes by Tuesday morning followed by a cold front Tuesday
night. High pressure will build east east across the local area
Wednesday night and to the mid Atlantic coast by Thursday.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
Upper level low pressure system will move east into the Carolina
states by Sunday night allowing an upper level ridge of high
pressure to build east into the region. Surface low pressure
over western Pennsylvania will move quickly northeast of the
area tonight. The low continues to produce cyclonic flow over
the western portions of the forecast area this afternoon
affecting Toledo and Findlay. Eventually, the band of
precipitation will gradually dissipate this evening. Another
band of showers and even thunderstorms will continue to expand
over the eastern portions of the forecast area affecting
Crawford and Erie Counties in Pennsylvania. This convection
continues to develop with day time heating and clearing. Surface
temperatures climbed into the 50s to near 60 as well aiding in
destabilization. Eventually, the whole package will move out to
the east and drier air will begin to push east into the local
area. There is the possibility that some light fog will develop
over the Pennsylvania counties late tonight. Otherwise, rest of
the area should not see a problem with the fog at this time.
Generally fair weather is expected for tomorrow into tomorrow
night as the high pressure begins to build east into the area.
Cool air advection will take place across the area tonight and
Sunday but some warming into the 60s is expected in the west
where there is a greater potential for some sun. Overnight lows
both tonight and Sunday night will be in the lower to middle
40s. Slight warm air advection will take place Sunday night in
the west.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
The short term begins Monday with models showing a ridge extending
north across eastern Ohio and nwrn PA from the central and southern
Appalachians. Low pressure will be centered over Iowa with a
stationary front across the central lakes. An upper ridge will be
building into the area as well.  Eastern Ohio and nwrn PA however
will still begin the day under the weakening influence of low
pressure over the VA coast. Am concerned that lingering clouds will
be in nwrn PA right in the morning but with the building ridge
expect any clouds will break through the morning. Will begin with
about 65% clouds there and then decrease through the morning.
Elsewhere expect PC skies. The upper ridge will drift east Monday
night allowing clouds to increase towards morning west, the moisture
associated with low pressure moving into the central lakes. A cold
front associated with the low will move through Tuesday evening
likely touching off showers and thunderstorms.  Will have chance to
likely pops Tuesday and Tuesday night.  Wednesday models are a bit
divergent with the GFS drying the area from the north with high
pressure building in while the ECMWF keeps the area moist.  For now
will favor the drier GFS but will still hold onto a small chance pop.
Highs Monday and Tuesday 68 to 75.  Highs Wednesday a few degrees
lower.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Thursday the GFS shows high pressure moving in from the north.
Models however remain divergent with the ECMWF remaining much more
moist. For now, will go with a predominantly dry forecast with only
30% or less pops Thursday night and Friday as a cold front moves
through. Highs in the 60s.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
Surface low pressure will continue to move northeast through
west central Pennsylvania this afternoon. A band of rain showers
will continue over the Toledo area through the afternoon and
gradually dissipate. The latest satellite and radar imagery
continue to show some convective activity trying to develop over
the eastern portions of Ohio and northwest Pennsylvania.
Expecting more development as the afternoon progresses over this
area. The central portions of the area should remain for the
most part dry through the afternoon into tonight. There is the
possibility for some fog development at Erie overnight and will
take visibilities down to a mile and a half toward morning. Rest
of the area showing drier air moving in at lower levels and fog
is not anticipated at this time. Otherwise, lower ceilings
expected overnight into tomorrow morning across much of the
area.

OUTLOOK...Non-VFR possible Tuesday into early Wednesday.

&&

.MARINE...
Will continue with the small craft headline into the evening.  Winds
still in the 20 to 25 knot range at a number of locations. Have also
extended the coastal flood warning to end at the same time. Winds
will diminish quickly this evening as the low fills and moves onto
the eastern end of the lake. Lake levels should then drop back
toward recent averages. Sunday through Monday the pressure gradient
will remain weak across the lake with light winds expected.  Tuesday
low pressure moves northeast through the central lakes. Winds will
turn southwest but guidance still suggests 10 to 15 knots for the
day. Wednesday and Thursday winds will again be light as high
pressure dominates the lake.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Lakeshore Flood Warning until 8 PM EDT this afternoon for
OHZ003-007>009.
PA...None.
MARINE...Small Craft Advisory until 8 PM EDT this evening for
LEZ142>149.

&&

SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...TK
LONG TERM...TK
AVIATION...Lombardy
MARINE...TK
Hazardous weather outlook, Apr 20, 3:47 PM EDT, 48 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
347 PM EDT Sat Apr 20 2019

OHZ003-007>009-212000-
Lucas-Ottawa-Sandusky-Erie-
347 PM EDT Sat Apr 20 2019

...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ006-010>014-017>023-027>033-036>038-047-089-PAZ001>003-212000-
Wood-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Hancock-Seneca-
Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-
Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
347 PM EDT Sat Apr 20 2019

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-212000-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
347 PM EDT Sat Apr 20 2019

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 8:55 AM EDTRiver Flood WarningCLELorain22 hr
Apr 20, 10:39 AM EDTLakeshore Flood WarningCLEErie, Lucas, Ottawa, Sandusky7 hr
Apr 20, 12:15 PM EDTRiver Flood WarningCLEHancock19 hr

Nearby

River Flood Warnings in Ohio, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.